# SDR UIEA2021060201255

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 92,141 hours, 14,935 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 149U7113414
- Condition: Corroded
- Location: A/C Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - HINGE, AIR CONDITIONING BAY LOWER DOOR FWD HINGE, PNL NO 191AL( REMOVE HINGE (PN 149U7113-14) FROM PNL NO 191AL. IAW AMM 20-51-01-912-008 REV 101 INSTALLED HINGE. CONDITION CHK NORMAL. )
